| Catalog Number |
02.211.204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional product code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on an unknown date that, in collaboration with depuy synthes, dr., together with clinic foundation database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 100 patients who underwent foot surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) foot plates.Some patients were noted to have adjunctive depuy synthes devices used outside of the plates/screws.Patient #9 63-year-old male was implanted with a va lcp forefoot/midfoot plates (02.211.204) with 4 screws.One additional adjunctive fixation screw + biomaterials was used for fixation/fusion & bone loss.Post op complication was reported for infection of left foot.The complication is noted to be not related to the procedure or implants.Treatment: incision and drainage of infection left foot, removal of all hardware through 2 incisions, pulsatile irrigation, application of wound vac to 2 wounds.Surgeon monitored fluoroscopy to confirm all hardware removal and stability of arthrodeses.This report is for one (1) 2.4/2.7mm va-locking x-plate large.This is report 1 of 5 for complaint (b)(4).